# SDR SWI2023F00561

- Difficulty date: October 14, 2023
- Submitted: December 1, 2023
- Operation: Air carrier
- Aircraft: N727SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10191
- Aircraft time: 48,096 hours, 31,689 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FRAME FS313.56 BETWEEN INTERCOASTAL DD4 AND DD5 IS CORRODED   (C-CHECK RO 12/04/2023)   INSTALLED NEW FRAME P/N 601R318086-1 TO PAX DOOR REWORK AREA REF BOMBARDIER DWG 601R31702 REV-N, CRJ 700 SRM 51-42-06-001-001-A01 COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY LEAK CHECK GOOD
